MathSciNet Relay Station
MathSciNet bibliographic data
MR595926 05A19 (10A10)
Andrews, George E.; Foata, Dominique Congruences for the $q$-secant numbers. European J. Combin. 1 (1980), no. 4, 283–287.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement